Free Access
Volume 35, Number 5, September-October 2001
Page(s) 935 - 943
Published online 15 April 2002
  1. A. Addou and E.B. Mermri, Sur une méthode de résolution d'un problème d'obstacle. Math-Recherche & Applications 2 (2000) 59-69. [Google Scholar]
  2. I. Ekeland and R. Temam, Analyse convexe et problèmes variationnels. Gauthier-Villars, Eds., Paris, Brussels, Montreal (1974). [Google Scholar]
  3. R. Glowinski, J.-L. Lions and R. Trémolières, Numerical Analysis of Variational Inequalities. North-Holland Publishing Company, Amsterdam, New York, Oxford (1981). [Google Scholar]
  4. H. Huang, W. Han and J. Zhou, The regularisation method for an obstacle problem. Numer. Math. 69 (1994) 155-166. [CrossRef] [MathSciNet] [Google Scholar]
  5. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications. Academic Press, New York (1980). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you